Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Problem of Bosák Concerning the Graphs of Semigroups

Y.-F. Lin
Proceedings of the American Mathematical Society
Vol. 21, No. 2 (May, 1969), pp. 343-346
DOI: 10.2307/2036999
Stable URL: http://www.jstor.org/stable/2036999
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Problem of Bosák Concerning the Graphs of Semigroups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346